# SDR IPXA2015070190713

- Difficulty date: June 13, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 24,055 hours, 14,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 144N405799
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-9, LT WING SLAT NR 2 SLAT OTBD SIDE UPPER T/E WEDGE DELAMINATED. REPAIRED WITH METAL HOT BOND REPAIR IAW SRM 51-70-10 AND REO-G19016, REV B.
